Journal article icon

Journal article

Probabilistic mobile ambients

Abstract:

The calculus of Mobile Ambients has been introduced for expressing mobility and mobile computation. In this paper we present a probabilistic version of Mobile Ambients by augmenting the syntax of the original Ambient Calculus with a (guarded) probabilistic choice operator. To allow for the representation of both the probabilistic behaviour introduced through the new probabilistic choice operator and the nondeterminism present in the original Ambient Calculus we use probabilistic automata as t...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.tcs.2008.12.058

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
THEORETICAL COMPUTER SCIENCE Journal website
Volume:
410
Issue:
12-13
Pages:
1272-1303
Publication date:
2009-03-17
DOI:
ISSN:
0304-3975
Source identifiers:
293935
Language:
English
Keywords:
Pubs id:
pubs:293935
UUID:
uuid:1e08edc7-1c16-407c-88e6-eb6104caba03
Local pid:
pubs:293935
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP